Open Access Open Access  Restricted Access Subscription Access

Reliability Model and Algorithms of High-Proportion Nodes in Wireless Sensor Networks

Peipei Zhang,
Fangming Shao,
Zuyuan Zhang,

Abstract


It typically identifies the working and state capabilities of a wireless sensor network by assessing the ratio of reliable sensor nodes and the size of the diameter in a wireless sensor network, reflecting local performance in wireless sensor networks. In this paper, a mathematical model of network reliability with diameter constraint D and node-proportion constraint λ is proposed to meet the performance-evaluation requirements of WSN. The computation of the proposed reliability can be simplified by removing irrelevant subgraphs and irrelevant spanning trees. In particular, a subgraph is irrelevant if it contains two nodes whose distance is greater than D . Thus, a reduction algorithm is designed based on the irrelevant subgraphs. The proposed algorithm is improved by removing irrelevant subgraphs and irrelevant trees. The example illustrates that 27 subgraphs are deleted, and 72.97% subgraphs are not included in the computation of the reliability. More examples are carried out to verify the conclusion and show the effectiveness and efficiency of the algorithm.


Citation Format:
Peipei Zhang, Fangming Shao, Zuyuan Zhang, "Reliability Model and Algorithms of High-Proportion Nodes in Wireless Sensor Networks," Journal of Internet Technology, vol. 20, no. 1 , pp. 283-292, Jan. 2019.

Full Text:

PDF

Refbacks

  • There are currently no refbacks.





Published by Executive Committee, Taiwan Academic Network, Ministry of Education, Taipei, Taiwan, R.O.C
JIT Editorial Office, Library and Information Center, National Dong Hwa University
No. 1, Sec. 2, Da Hsueh Rd. Shoufeng, Hualien 97401, Taiwan, R.O.C.
Tel: +886-3-931-7017  E-mail: jit.editorial@gmail.com